Integration of Fokker-Planck's equation in a compact Riemannian space

Kôsaku Yosida Mathematical Institute, Nagoya University, January 19, 1949.

TBD mathscidoc:1701.332031

Arkiv for Matematik, 1, (1), 71-75, 1949.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:10 uploaded by arkivadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{kôsaku1949integration,
  title={Integration of Fokker-Planck's equation in a compact Riemannian space},
  author={Kôsaku Yosida},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203410249531840},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={1},
  pages={71-75},
  year={1949},
}
Kôsaku Yosida. Integration of Fokker-Planck's equation in a compact Riemannian space. 1949. Vol. 1. In Arkiv for Matematik. pp.71-75. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203410249531840.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved